# SDR ASAA2014111309805

- Difficulty date: November 13, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940136
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY FLOORBEAM CORRODED BS 887. ACFT GROUNDED.  REMOVED CORROSION IAW DWG 146A9401 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED THE FLOORBEAM TEE IAW SRM 51-40-02 AND INSTALLED A NEW TEE ASSY IAW SRM 51-40-02.
